# SDR SIMA200908501

- Difficulty date: March 23, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 13,593 hours, 10,102 cycles
- Engine: Ge CF348C5B1
- Engine time: 13,894 hours, 9,960 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 436464
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 4322 CREW REPORTED ON CLIMBOUT OBSERVED LEFT ENGINE OIL PRESS WITH RED INDICATION (8L); OIL TEMP INCREASING.  FOLLOWED AOM PROCEDURE AND CONTINUED WITH ENGINE SHUTDOWN ON LEFT ENGINE.  RETURNED TO CMH AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NUMBER ONE ENGINE.  A SEPARATION OF THE STAGE 6 HPC BLEED HORN DUCT WAS CONFIRMED.  THE HPC UPPER AND LOWER CASES WERE REMOVED AND DISASSEMBLED FOR EMBODIMENT OF SB 72-0220 INCORPORATING A BLEED HORN WITH IMPROVED MATERIAL AND REDUCED STRESSES IN THE REGION.  THE AIRCRAFT WAS RETURNED TO SERVICE.
